# SDR BSAASDR0728

- Difficulty date: December 28, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 21,354 hours, 37,232 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 131823E4M0160
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED FAIL ILLUMINATED IN FLIGHT.  ITEM INITIALLY DEFERRED.  REMOVED AND REPLACED EVA TUBING, RAN AIRCRAFT OPERATIONAL CHECK GOOD.
